# SDR ASOA201001988

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 16,689 hours, 11,638 cycles
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING CAUTION MSG AFTER TAKEOFF WHEN GEAR RETRACTED. LANDED WITHOUT NWS.  NOT AN OVERWEIGHT LANDING.  UNABLE TO RESET ON GROUND WITH  MX   (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)   R & R NWS HARNESS, OPS CHECK GOOD IAW AMM 32-61-05. NWS INOP MSG REMAINS.  (CLOSED)
